MathSciNet Relay Station
MathSciNet bibliographic data
MR2166686 37K60 (34B45)
Dai, Chaoqing; Zhang, Jiefang Jacobian elliptic function method for nonlinear differential-difference equations. Chaos Solitons Fractals 27 (2006), no. 4, 1042–1047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement